# SDR USAA951162

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-6 INSPECTION, FOUND LEVEL 1 CORROSION AROUND FLOOR BEAM NUT PLATE HOLES TOP AND BOTTOM SURFACE AT STATION 1338 AFT RT LAV PREVIOUSLY REWORKED.  CORROSION TASK REF C53-53300.  REPLACED TOP CAP OF FLOOR BEAM PER USAIR TYPICAL REPAIR 53-10-14.  (M)
